# SDR 0301379970

- Difficulty date: July 27, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N9334
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- Aircraft time: 86,693 hours, 89,679 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Valve
- Part number: 39706221
- Part serial: 00516
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURE FLUCTUATED AT CRUISE POWER WITH ICE PROTECTION ACTIVATED.  CABIN CLIMBED IN AUTO MODE AND CREW ATTEMPTED TO STOP CABIN CLIMB IN MANUAL MODE. RED CABIN PRESS LIGHT ILLUMINATED SO CREW INITIATED A RAPID DESCENT AND FOLLOWED RED-BORDER CHECK LIST.  FLIGHT CONTINUED TO DESTINATION IN MANUAL MODE.  LANDING AT PHL WAS WITHOUT INCIDENT.  MAINTENANCE COULD NOT FIND ANY PRESSURE LEAKS OR SYSTEM FAULTS.  EXCESSIVE AMOUNT OF WATER WAS FOUND IN RIGHT WATER SEPARATOR.  REPLACED WATER SEPARATOR AND TEMPERATURE CONTROL VALVE.  AIRCRAFT RETURNED TO SERVICE.
